Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Feeling dizzy and lightheaded. what is the reason?

Hi doctor , For the past 2 months (apox) I ve been feeling a weird sensation in my whole body and head that comes and goes and I only feel it when I lay down in bed or even when I m sitting . The feeling is extremely weird and no one I know has experienced that feeling : it s a weird movement inside my body or swinging (that I can t see when I look) that makes me very dizzy and light headed . I m scared it could be something unknown or very rare .
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello Mariam,

The symptoms as mentioned in your post can be due to:
1. Any pathology in the vestibular apparatus in inner ear (it is associated with maintenance of body posture & balance)
2. Any fluctuation in blood pressure levels such as Hypotension.
3. Decrease in blood sugar levels (Hypoglycemia)
4. Deficiency of certain nutrients like Iron, Vitamin B 12, Calcium, etc. which also interferes with blood formation & nerve conduction.
5. Tension/stress & lack of adequate rest and sleep.

Investigations like complete blood count, estimation of blood pressure and blood sugar levels will be helpful in clinching the diagnosis.
A CT scan of brain might be required to rule out any pathology.

So, it will be better to consult your General Physician & get a proper physical examination done.
So that appropriate management steps could be taken.
Meanwhile, you should maintain adequate hydration, take a healthy balanced diet & avoid stress.

There is no need to worry, you will be fine.
Wishing you a good health.
Thanks & take care.
Answered: Sun, 24 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor